Jump to content

Littlemess: My w.d symptoms, are these normal?


littlemess

Recommended Posts

Depression.

Anxiety

Anhedonia

Tinnitis

Noise sensitivity

Light sensitivity

Fear of neurotransmitters

Fear of daylight.

Can hear my thoughts like audio in my head!- anyone else?

Paranoia

Delusions

Psychotic episodes

Floaters/flashing lights

Suicidal ideation

Impulses

Extreme OCD

Irrational thoughts

Food sensitivities (every food)

Supplement sensitivities

RLS

Akathasia

Moments of sheer panic, like I have to run to my bed and hide. < Is this normal?

Self hate

Inability to socialize

Brain fog

Memory loss

Extreme Jealousy

Food cravings

Binge eating

Negative thoughts

Itchy sensitive skin, reactions to beauty products.

Lack of concentration

Can't focus

Can't watch tv or do simple tasks as its too stimulating/taxing to my brain

Blue and red lights in my eyes.

Depersonalization

Derelization

Nausea

Digestion problems

Hairloss

Inability to feel love, contentment.

Impatience

Racing brain/thoughts

Odd thoughts

Can't multi task anymore.

Brain has gone stupid.

Nothing makes sense.

Feel like a baby, brain has regressed.

Totally unstable

Lack of desire.

Memories that have emotional fears attatched to them

Fuoxetine 30mg for depression

Slowish taper to 20. Mild w.d

Then from 20-10mg hit problems,

Switched to paxil, lexapro, sertraline, citalopram had adverse reactions to them all.

 

Reinstated prozac at 10mg. Felt better.

Manufactor switch, more w.d.

Couldn't stabilize after switch, is it w.d or side effects?

Messed with dose daily changing from 10/5/8mg up head going crazy chaos.

Now I'm stuck what dose to take?

Because I don't know if the medication is just making things worse now.

Link to comment

I have all this x 100 my life is complete hell. I can't be the only one experiencing all these can I??? How do I cope? I literally can't get away its impossible to distract me when I've got all these symptoms.

Fuoxetine 30mg for depression

Slowish taper to 20. Mild w.d

Then from 20-10mg hit problems,

Switched to paxil, lexapro, sertraline, citalopram had adverse reactions to them all.

 

Reinstated prozac at 10mg. Felt better.

Manufactor switch, more w.d.

Couldn't stabilize after switch, is it w.d or side effects?

Messed with dose daily changing from 10/5/8mg up head going crazy chaos.

Now I'm stuck what dose to take?

Because I don't know if the medication is just making things worse now.

Link to comment
  • Moderator Emeritus

Hi Littlemess, Welcome to SA. I am sorry you didn't get any replies to this topic.

I moved it here to introductions and updates where it will get more views and input.  Thank you for 

doing a signature, it is very helpful but we need a bit more information if you don't mind. 

 

When did you start prozac, when did you reduce in dose/ updose etc.  It is terrible that you

are suffering so badly but hopefully we may be able to help you find a way to feel better. 

One thing that is certain is that switching doses only leads to more symptoms as the nervous

system is not stable. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • Administrator

Welcome, littlemess.

 

How long have you been taking Prozac this time around?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy